| Model Number |
07381-S |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Non- integration.Implantation according to the protocol, proceed without complications, removal of the implant along with the prosthesis.Patient; female age 62.
Event or Problem Description
Non- integration.Implantaion according to the protocol, proceede without complications, removal of the implant along with the prosthesis.Patient; female age 62.